Title: A Modified Homotopy Analysis Method to Solve Fractional Telegraph Equation


Sangeeta Choudhary

Department of Mathematics, Swami Keshvanand Institute of Technology, Management & Gramothan Jaipur-302017, (INDIA)

Pages: 76-79


The objective of this paper is to apply Homotopy analysis natural transform method for finding solution of telegraph equation of fractional order. This method is based on homotopy analysis method (HAM) which provides us with a simple yet effective way to adjust and control the convergence region of the
infinite series solution by introducing the auxiliary parameter h. Fractional derivatives are described in Caputo sense. Numerical solutions are obtained to compare accuracy and ease of implementation.